Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Linguistics

An Interdisciplinary Journal of the Language Sciences

Editor-in-Chief: Gast, Volker


IMPACT FACTOR 2018: 1.066

CiteScore 2018: 0.97

SCImago Journal Rank (SJR) 2018: 0.384
Source Normalized Impact per Paper (SNIP) 2018: 1.409

Online
ISSN
1613-396X
See all formats and pricing
More options …
Volume 17, Issue 11-12

Issues

Some restrictions on conditional imperatives

EIRLYS E. DAVIES
Published Online: 2009-11-20 | DOI: https://doi.org/10.1515/ling.1979.17.11-12.1039

About the article

Published Online: 2009-11-20

Published in Print:


Citation Information: Linguistics, Volume 17, Issue 11-12, Pages 1039–1054, ISSN (Online) 1613-396X, ISSN (Print) 0024-3949, DOI: https://doi.org/10.1515/ling.1979.17.11-12.1039.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ezra Keshet and David J. Medeiros
Natural Language & Linguistic Theory, 2019, Volume 37, Number 3, Page 869
[2]
Minh Chinh Nguyen, F. Neveu, G. Bergounioux, M.-H. Côté, J.-M. Fournier, L. Hriba, and S. Prévost
SHS Web of Conferences, 2016, Volume 27, Page 02012
[3]
Mathieu Vidal
Journal of Logic, Language and Information, 2014, Volume 23, Number 1, Page 83
[5]
Benjamin Russell
Natural Language Semantics, 2007, Volume 15, Number 2, Page 131

Comments (0)

Please log in or register to comment.
Log in